# SDR ASAA2020070632865

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 15,936 hours, 5,142 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON ACTIVATION WX RADAR FOR DEPARTURE "PWS FAIL" AND "WXR FAIL ANT" RAN WX RADAR TEST, NORMAL REACTIVATED WX RADAR SAME INDICATIONS.  GROUNDED - YES.  ACCOMPLISHED WEATHER RADAR BITE REF FIM 34-43 TASK 801, NO FAULTS FOUND.  ACCOMPLISHED WXR RADAR ANT FAULT ISOLATION REF FIM 34-43 TASK 803, TEST PASSED NORMALLY.  WXR RADAR OPS NORMAL.
